Search Results

There are 21620 results for: content related to: Nonparametric likelihood and doubly robust estimating equations for marginal and nested structural models

  1. Estimating functions for evaluating treatment effects in cluster-randomized longitudinal studies in the presence of drop-out and non-compliance

    Canadian Journal of Statistics

    Volume 38, Issue 2, June 2010, Pages: 232–255, Grace Y. Yi, Richard J. Cook and Baojiang Chen

    Article first published online : 22 MAY 2010, DOI: 10.1002/cjs.10058

  2. Longitudinal functional principal component modelling via Stochastic Approximation Monte Carlo

    Canadian Journal of Statistics

    Volume 38, Issue 2, June 2010, Pages: 256–270, Josue G. Martinez, Faming Liang, Lan Zhou and Raymond J. Carroll

    Article first published online : 22 MAY 2010, DOI: 10.1002/cjs.10062

  3. Generalized estimating equations for mixtures with varying concentrations

    Canadian Journal of Statistics

    Volume 41, Issue 2, June 2013, Pages: 217–236, Rostyslav Maiboroda, Olena Sugakova and Alexey Doronin

    Article first published online : 12 FEB 2013, DOI: 10.1002/cjs.11170

  4. Objective Bayesian analysis of spatial data with uncertain nugget and range parameters

    Canadian Journal of Statistics

    Volume 40, Issue 2, June 2012, Pages: 304–327, Hannes Kazianka and Jürgen Pilz

    Article first published online : 17 MAY 2012, DOI: 10.1002/cjs.11132

  5. A robust pairwise likelihood method for incomplete longitudinal binary data arising in clusters

    Canadian Journal of Statistics

    Volume 39, Issue 1, March 2011, Pages: 34–51, Grace Y. Yi, Leilei Zeng and Richard J. Cook

    Article first published online : 24 FEB 2011, DOI: 10.1002/cjs.10089

  6. Empirical likelihood-based inferences for a low income proportion

    Canadian Journal of Statistics

    Volume 39, Issue 1, March 2011, Pages: 1–16, Baoying Yang, Gengsheng Qin and Jing Qin

    Article first published online : 24 FEB 2011, DOI: 10.1002/cjs.10087

  7. Fully efficient estimation of coefficients of correlation in the presence of imputed survey data

    Canadian Journal of Statistics

    Volume 40, Issue 1, March 2012, Pages: 124–149, Guillaume Chauvet and David Haziza

    Article first published online : 8 NOV 2011, DOI: 10.1002/cjs.10133

  8. Optimal estimating functions in incomplete data and length biased sampling data problems

    Canadian Journal of Statistics

    Volume 39, Issue 3, September 2011, Pages: 510–518, Jing Qin and Biao Zhang

    Article first published online : 27 JUL 2011, DOI: 10.1002/cjs.10115

  9. Using temporal variability to improve spatial mapping with application to satellite data

    Canadian Journal of Statistics

    Volume 38, Issue 2, June 2010, Pages: 271–289, Emily L. Kang, Noel Cressie and Tao Shi

    Article first published online : 22 MAY 2010, DOI: 10.1002/cjs.10063

  10. On the Ghoudi, Khoudraji, and Rivest test for extreme-value dependence

    Canadian Journal of Statistics

    Volume 37, Issue 4, December 2009, Pages: 534–552, Noomen Ben Ghorbal, Christian Genest and Johanna Nešlehová

    Article first published online : 7 AUG 2009, DOI: 10.1002/cjs.10034

  11. Statistical inference for multivariate partially linear regression models

    Canadian Journal of Statistics

    Volume 41, Issue 1, March 2013, Pages: 1–22, Jinhong You, Yong Zhou and Gemai Chen

    Article first published online : 29 JAN 2013, DOI: 10.1002/cjs.11169

  12. Fitting regression models with response-biased samples

    Canadian Journal of Statistics

    Volume 39, Issue 3, September 2011, Pages: 519–536, Alastair J. Scott and Chris J. Wild

    Article first published online : 27 JUL 2011, DOI: 10.1002/cjs.10114

  13. A resampling approach to estimate variance components of multilevel models

    Canadian Journal of Statistics

    Volume 40, Issue 1, March 2012, Pages: 150–171, Zilin Wang and Mary E. Thompson

    Article first published online : 14 FEB 2012, DOI: 10.1002/cjs.10136

  14. Inferences in generalized linear longitudinal mixed models

    Canadian Journal of Statistics

    Volume 38, Issue 2, June 2010, Pages: 174–196, Brajendra C. Sutradhar

    Article first published online : 22 MAY 2010, DOI: 10.1002/cjs.10055

  15. Large deviations of multiclass M/G/1 queues

    Canadian Journal of Statistics

    Volume 37, Issue 3, September 2009, Pages: 327–346, André Dabrowski, Jiyeon Lee and David R. McDonald

    Article first published online : 27 JUL 2009, DOI: 10.1002/cjs.10026

  16. Bayesian optimal design for changepoint problems

    Canadian Journal of Statistics

    Volume 37, Issue 4, December 2009, Pages: 495–513, Juli Atherton, Benoit Charbonneau, David B. Wolfson, Lawrence Joseph, Xiaojie Zhou and Alain C. Vandal

    Article first published online : 18 SEP 2009, DOI: 10.1002/cjs.10037

  17. On quasi-likelihood estimation for branching processes with immigration

    Canadian Journal of Statistics

    Volume 38, Issue 2, June 2010, Pages: 290–313, Brajendra Sutradhar, Alwell J. Oyet and Veeresh G. Gadag

    Article first published online : 22 MAY 2010, DOI: 10.1002/cjs.10059

  18. Second-order bias-corrected AIC in multivariate normal linear models under non-normality

    Canadian Journal of Statistics

    Volume 39, Issue 1, March 2011, Pages: 126–146, Hirokazu Yanagihara, Ken-Ichi Kamo and Tetsuji Tonda

    Article first published online : 24 FEB 2011, DOI: 10.1002/cjs.10090

  19. Restricted maximum likelihood estimation of joint mean-covariance models

    Canadian Journal of Statistics

    Volume 40, Issue 2, June 2012, Pages: 225–242, Georgios Papageorgiou

    Article first published online : 17 MAY 2012, DOI: 10.1002/cjs.11130

  20. Testing homogeneity in a multivariate mixture model

    Canadian Journal of Statistics

    Volume 39, Issue 2, June 2011, Pages: 218–238, Xiaoqing NIU, Pengfei LI and Peng ZHANG

    Article first published online : 23 MAY 2011, DOI: 10.1002/cjs.10106